Corrigendum to ‘‘On new symplectic elasticity approach for exact bending solutions of rectangular thin plates with two opposite sides simply supported’’ [International Journal of Solids and Structures 44 (2007) 5396-5411]

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)Erratumpeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)282-286
Journal / PublicationInternational Journal of Solids and Structures
Volume161
Online published14 Jan 2019
Publication statusPublished - Apr 2019

Abstract

This corrigendum corrects some typographical errors of the paper entitled “On new symplectic elasticity approach for exact bending solutions of rectangular thin plates with two opposite sides simply supported”, International Journal of Solids and Structures 44 (2007) 5396-5411 (Lim et al., 2007). Because the computational algorithm and codes were based on correct equations, there were only presentation errors in the paper while the numerical values, results and the main conclusions of the original paper are intact. The readers are referred to further research works on the subject by the authors and their associates (Yao et al., 2009, Lim et al., 2009, Lü et al., 2009, Lim, 2010, Lim and Xu, 2010).

Citation Format(s)